# SDR CA111005008

- Difficulty date: October 5, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 10,191 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spring
- Part number: Z4243300014
- Condition: Broken
- Location: Rt Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A SPRING THAT KEEPS THE FLAP IN THE UP AND LOCKED POSITION WAS FOUND BROKEN DURING REGULAR MX.  THE FAILURE OF THIS SPRING HAS THE POTENTIAL TO CAUSE THE ACFT TO LOSE CONTROL DURING FLIGHT, PARTICULARLY WHILE INVERTED.
